Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have red spots on penis tip. Taking fucidin creame, sofradex. Help?

Hi, i have red spots on the top of my penis from last 3 months... Last week they went off bt now they came again. I had used, fucidin creame, sofradex f, sepgard gel. And now i m using surfaz sn. But there is no improvement. And i am also taking doxy-100 from last 2 months. Pls suggest what is this? And how can i get rid off dis? Please. I m 26.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You may be having candidal balanoposthitis.

It is fungal infection caused by candida albicans.

Oral antifungal like ketoconazole for 2 weeks will improve the condition.

Local application of antifungal cream like clotrimazole may improve.

Sitz bath in dettol water is helpful to improve the hygiene.

Avoid sex with multiple partners.

Have safe sex.

HIV should be ruled out by blood test.

Avoid worries.

If needed, you consult dermatologist.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor